# SDR DALA2022100606498

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737
- Aircraft serial: 31974
- Aircraft time: 19,286 hours, 7,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8710262) DURING INSPECTION FOUND LT DOOR UPPER AND LOWER EXIT SINGS INOP. R/R M1675 AND BATTERY PACK I.R.W B737 AMM 33-51. OPS CHK GOOD.
